Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Instanton homology and the Alexander polynomial


Author: Yuhan Lim
Journal: Proc. Amer. Math. Soc. 138 (2010), 3759-3768
MSC (2010): Primary 57R58, 57M27
Published electronically: May 19, 2010
MathSciNet review: 2661575
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the instanton knot homology $ KHI(K)$ as defined by Kronheimer-Mrowka recovers the Alexander polynomial for knots $ K$ in the 3-sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57R58, 57M27

Retrieve articles in all journals with MSC (2010): 57R58, 57M27


Additional Information

Yuhan Lim
Affiliation: Murphys, California 95247
Email: ylim583@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10412-4
PII: S 0002-9939(2010)10412-4
Received by editor(s): July 28, 2009
Received by editor(s) in revised form: July 30, 2009, and January 26, 2010
Published electronically: May 19, 2010
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.